Authors

Lassi Paunonen, Yann Le Gorrec, Héctor Ramírez

Abstract

We consider robust output regulation of passive infinite-dimensional linear port-Hamiltonian systems. As the main result, we present a Lyapunov-based proof to show that a passive internal model based low-gain controller solves the control problem for stable port-Hamiltonian systems. The theoretic results are used to construct a controller controller for robust output tracking of a piezoelectric tube model.

Keywords

Port-Hamiltonian system; robust output regulation; controller design

Citation

  • Journal: IFAC-PapersOnLine
  • Year: 2018
  • Volume: 51
  • Issue: 3
  • Pages: 92–96
  • Publisher: Elsevier BV
  • DOI: 10.1016/j.ifacol.2018.06.024
  • Note: 6th IFAC Workshop on Lagrangian and Hamiltonian Methods for Nonlinear Control LHMNC 2018

BibTeX

@article{Paunonen_2018,
  title={{A Simple Robust Controller for Port–Hamiltonian Systems}},
  volume={51},
  ISSN={2405-8963},
  DOI={10.1016/j.ifacol.2018.06.024},
  number={3},
  journal={IFAC-PapersOnLine},
  publisher={Elsevier BV},
  author={Paunonen, Lassi and Gorrec, Yann Le and Ramírez, Héctor},
  year={2018},
  pages={92--96}
}

Download the bib file

References